# SDR FDEA201405030920

- Difficulty date: May 3, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 83,662 hours, 35,035 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Panel
- Part number: AUB7108159
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND AFTER ACFT ARRIVED, FOUND NR 1 ENGINE PYLON INSPECTION PANEL 437JL BROKEN OFF & MISSING.  REPAIRED IAW E.A 8-5480-T0307890 REV.
